# SDR SWAA2023112221476

- Difficulty date: November 13, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Canning
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT- AS PER S/M SME REPLACE MARKED FASTENERS AT APB OIL CANNING REPAIR STA 1016 BETWEEN BL-0 AND S-3R JUST BELOW RIGHT FITTING 90% OF RIVETS MARKED ARE HOLDING STIFFNER.<[01] REMOVED ALL MARKED FASTENERS NEEDING REPLACEMENT REF SRM 51-40-02-0G-0.;[02] REMOVED 7EA MARKED FASTENERS NEEDING REPLACEMENT REF SRM 51-40-02-0G-0.;[03] VERIFIED FASTENERS REMOVAL (7EA) OK TO INSTALL NEW FASTENERS.;[04] INSTALLED ALL NEW FASTENERS (7 RIVETS) IN REF SRM 51-40-02-0G-0.;[05] VERIFIED STEP 4.
